MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMP RVS CNTRL 6.5X45MM ST/RST; SHOULDER PROSTHESIS SCREW

ZIMMER BIOMET, INC. COMP RVS CNTRL 6.5X45MM ST/RST; SHOULDER PROSTHESIS SCREW
Model Number N/A
Medical Device Problem Codes Fracture (1260); Unintended Movement (3026)
Health Effect - Clinical Codes Failure of Implant (1924); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent a revision procedure approximately 10 months postimplantation due to impingement of the humeral bearing and custom glenoid.Glenosphere and vrs were removed and the tray and bearing swapped with a versadial head.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
(b)(4).Procode: phx.Concomitant products: compr vrs glen pps min tpr adr cat# 110027734 lot# 604210.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034 - 2022 - 00990.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Event or Problem Description
It was reported that a patient underwent a revision procedure approximately 10 months postimplantation due to impingement of the glenosphere and custom glenoid.Glenosphere and vrs were removed and the tray and bearing swapped with a versadial head.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, d10, g3, g6, h2, h6, h10 d10: compr vrs glen pps min tpr adr cat# 110027734 lot# m604210 unknown screw cat#ni lot#ni unknown screw cat#ni lot#ni unknown screw cat#ni lot#ni unknown screw cat#ni lot#ni h6: component code: proposed code: mechanical (g04) ¿ head visual examination of the provided pictures and videos identified the bearing is worn secondary to impinging on the bone.However, as the products were not returned further visual and dimensional analysis could not be performed.Pn 110027734: review of the device history record(s) identified no deviations or anomalies during manufacturing.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: multiple glenoid implant fixation screw fractures.Mild glenoid implant displacement.Suspected metal on metal implant contact.The humeral implant fit is maintained.There is apparent glenoid implant loosening and mild displacement secondary to multiple fractured fixation screws.Bone quality is osteopenic.There appears to be implant impingement.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.Multiple mdr reports were filed for this event, please see associated reports: 0001825034 - 2022 - 00990 0001825034 - 2022 - 01380 0001825034 - 2022 - 01381 0001825034 - 2022 - 01382 0001825034 - 2022 - 01383.
 
Additional Manufacturer Narrative
D2: (b)(4).D10: comp lk scr 3.5hex 4.75x45 st cat#180556 lot#568350.Comp lk scr 3.5hex 4.75x45 st cat#180556 lot#641340.Comp lk scr 3.5hex 4.75x35 st cat#180554 lot#618140.Comp lk scr 3.5hex 4.75x35 st cat#180554 lot#247540.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.The root cause of the reported event has not changed.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that a patient underwent a revision procedure approximately 10 months post implantation due to impingement of the glenosphere and custom glenoid along with the fracturing of the screws.Glenosphere and vrs were removed along with all screws.The tray and bearing were swapped with a versadial head.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional/corrected information.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2022-00990-3, 0001825034-2022-01380-3, 0001825034-2022-01381-3, 0001825034-2022-01382-3, 0001825034-2022-01383-3.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
COMP RVS CNTRL 6.5X45MM ST/RST
Common Device Name
SHOULDER PROSTHESIS SCREW
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key14239496
Report Number0001825034-2022-00991
Device Sequence Number11802073
Product Code PHX
UDI-Device Identifier00880304677111
UDI-Public(01)00880304677111(17)251214(10)399550
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K193373
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 07/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/14/2025
Device Model NumberN/A
Device Catalogue Number115399
Device Lot Number399550
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2022
Supplement Date Received by Manufacturer05/19/2022
06/02/2022
09/06/2022
10/07/2022
06/28/2023
Initial Report FDA Received Date04/28/2022
Supplement Report FDA Received Date05/24/2022
06/09/2022
09/15/2022
10/11/2022
07/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/14/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 FOR UPDATES.; SEE H10.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown